# SDR CA060317001

- Difficulty date: March 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 27,726 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057652
- Condition: Failed
- Location: Mlg
- Component: Mlg, Beech
- Component part number: 99810057652
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, A LOUD BANG WAS HEARD AFTER GEAR WAS SELECTED UP, LANDING GEAR (IN TRANSIT) LIGHT REMAINED ON. GEAR WAS CYCLED, NO FURTHER NOISES WERE HEARD, (IN TRANSIT) LIGHT REMAINED ON. PASSENGER SEATED IN REAR ADVISED PILOT, RT MLG WAS NOT RETRACTING. PILOT SELECTED GEARDOWN AND OBSERVED THAT ALL 3 GREEN, GEAR DOWN AND LOCKED LIGHTS WERE ILLUMINATED. AC WAS FLOWN WITH GEAR DOWN AND LANDED WITHOUT INCIDENT. AC WAS JACKED UP, A GEAR SWING CARRIED OUT, NOTED THAT DRIVE TO RT MLG ACTUATOR WAS ROTATING, ACTUATOR WOULD NOT EXTEND OR RETRACT, REPLACED, AC RETURNED TO SERVICE. WHEN ACTUATOR WAS TESTED DRIVE WAS ROTATED AND THERE WAS SLIGHT RESISTANCE FELT, PINION DID NOT ENGAGE SCREW HSG.
